# SDR N6WA20100302

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 11,096 hours, 7,808 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT NEAR ROW 15 INOP.  DEFFERED CEILING EMERGENCY FLOOD LIGHT ON DMI NR 13478 IAW MEL 33-51-01B, CAT C.
